MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 6531
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first day of the month of aware date as there was no date provided.
 
Event or Problem Description
It was reported that catheter entrapment and shaft break occurred.A 12mm x 3.00mm nc quantum apex balloon catheter was used for dilatation.The device was attempted to be removed to wipe the wire down more; however, the device became stuck on the non-bsc wire and the shaft broke in half.Both devices were completely removed as a unit.The procedure was completed with another balloon.No patient complications were reported.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b3) date of event: updated date of event from (b)(6) 2020 to (b)(6) 2020.(b3) date of event: used the first day of the month of aware date as there was no date provided.

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9879890
Report Number2134265-2020-03522
Device Sequence Number14307462
Product Code LOX
UDI-Device Identifier08714729783268
UDI-Public08714729783268
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2022
Device Model Number6531
Device Catalogue Number6531
Device Lot Number0024618058
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer03/06/2020
04/27/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date04/03/2020
05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: PROWATER; GUIDE WIRE: PROWATER; GUIDE WIRE: PROWATER